MAUDE Adverse Event Report: ARTHREX, INC. SOLID SCREWDRIVER, T6 HEXALOBE; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. SOLID SCREWDRIVER, T6 HEXALOBE; ORTHOPEDIC MANUAL SURG INSTR
Model Number SOLID SCREWDRIVER, T6 HEXALOBE
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 01/14/2025, it was reported by a sales representative via (b)(4) that an ar-18800-04 driver shaft and an ar-18800-05 solid screwdriver were torqued.This was discovered during the case with no patient harm.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint allegation is confirmed.Upon visual inspection, it was noted that the drive geometry at the distal tip of solid screwdriver, t6 had twisted.Functional test was not performed due to the damage to the distal tip.The most likely cause for the reported failure can be attributed to user error of the device due to over-torquing/over-engaging the inserter within the screw during use.

Brand Name
SOLID SCREWDRIVER, T6 HEXALOBE
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21306725
Report Number1220246-2025-00176
Device Sequence Number8848654
Product Code LXH
UDI-Device Identifier00888867385658
UDI-Public(01)00888867385658(11)240105(10)1392352
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSOLID SCREWDRIVER, T6 HEXALOBE
Device Catalogue NumberAR-18800-05
Device Lot Number1392352
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2025
Supplement Date Received by Manufacturer02/11/2025
Initial Report FDA Received Date02/04/2025
Supplement Report FDA Received Date02/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/05/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown